List of Publications
The Chowla-Selberg formula for abelian CM fields and Faltings heights (with Adrian Barquero-Sanchez), Compositio Mathematica, 152 (2016), 445-476.
Singular moduli and the distribution of partition ranks modulo 2, Mathematical Proceedings of the Cambridge Philosophical Society, 160 (2016), 209-232.
The asymptotic distribution of Andrews' smallest parts function (with Josiah Banks, Adrian Barquero-Sanchez, and Yan Sheng), Archiv der Mathematik (Basel), 105 (2015), 539-555.
Rankin-Selberg L-functions and the reduction of CM elliptic curves (with Sheng-Chi Liu and Matt Young), Research in the Mathematical Sciences, 2 (2015) Art. 22, 23 pp.
Hybrid bounds for quadratic Weyl sums and arithmetic applications (with Sheng-Chi Liu), Forum Mathematicum, 27 (2015), 3397-3423.
A Kronecker limit formula for totally real fields and arithmetic applications (with Sheng-Chi Liu), Research in Number Theory, 1 (2015), 1-20.
Fourier coefficients of harmonic weak Maass forms and the partition function, American Journal of Mathematics, 137 (2015), 1061-1097.
The average of the divisor function over values of a quadratic polynomial (with Sheng-Chi Liu), Proceedings of the American Mathematical Society, 143 (2015), 4143-4160.
Nonvanishing of Rankin-Selberg L-functions for Hilbert modular forms (with Sheng-Chi Liu), Ramanujan Journal, 34 (2014), 227-236.
Kronecker's solution of Pell's equation for CM fields, Annales de l’Institut Fourier, 63 (2013), 2287-2306.
Subconvexity and equidistribution of Heegner points in the level aspect (with Sheng-Chi Liu and Matthew P. Young), Compositio Mathematica, 149 (2013), 1150-1174.
The asymptotic distribution of traces of cycle integrals of the j-function, Duke Mathematical Journal, 161 (2012), 1971-2000.
Nonvanishing of Hecke L-functions for CM fields and ranks of abelian varieties (with Tonghai Yang), Geometric and Functional Analysis (GAFA), 21 (2011), 648-679.
The asymptotic distribution of traces of Maass-Poincare series (with Amanda Folsom), Advances in Mathematics, 226 (2011), 3724-3759.
Nonvanishing of Hecke L-functions and the Bloch-Kato conjecture (with Byoung Du Kim and Tonghai Yang), Mathematische Annalen, 349 (2011), 301-343.
CM cycles and nonvanishing of class group L-functions, Mathematical Research Letters, 17 (2010), 749-760.
Equidistribution of Heegner points and the partition function (with Amanda Folsom), Mathematische Annalen, 348 (2010), 289-317.
Special values of class group L-functions for CM fields, Canadian Journal of Mathematics, 62 (2010), 157-181.
Probabilities as values of modular forms and continued fractions (with Ken Ono), International Journal of Mathematics and Mathematical Sciences, (2009), article ID 941920, 11 pages.
The scattering matrix for the Hilbert modular group, Proceedings of the American Mathematical Society, 137 (2009), 2541-2555.
On the L-functions of the curves y^2=x^\ell + A, Journal of the London Mathematical Society, 78 (2008), 663-676.
Analytic continuation of multiple Hurwitz zeta functions (with Jim Kelliher), Mathematical Proceedings of the Cambridge Philosophical Society, 145 (2008), 605-617.
Asymptotics for sums of central values of canonical Hecke L-series, International Mathematics Research Notices IMRN (2007), article ID rnm065, 27 pages.
Quantitative nonvanishing of L-series associated to canonical Hecke characters, International Mathematics Research Notices IMRN (2007), article ID rnm070, 16 pages.
The distribution of zeros of Epstein zeta functions over GLn, Acta Arithmetica, 128 (2007), 157-166.
Multiple zeta values over global function fields, Multiple Dirichlet series, automorphic forms, and analytic number theory, 157-175, Proceedings of Symposia in Pure Mathematics, 75, American Mathematical Society, Providence, RI, 2006.
Multiple Dedekind zeta functions and evaluations of extended multiple zeta values, Journal of Number Theory, 115 (2005), 295-309.
The Herglotz-Zagier function, double zeta functions, and values of L-series, Journal of Number Theory, 106 (2004), 219-237.
Convergence rates for uniform B-spline density estimators on bounded and semi-infinite domains (with Richard Redner), Journal of Nonparametric Statistics, 17 (2005), 555-582.